Alert archive / Missouri / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 59, NWS Springfield, MO

May 24, 2016Howell County, Oregon County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at May 24, 2016, 3:19 PM CDT for Howell County, Oregon County, Missouri. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2016, 3:19 PM CDT (20:19 UTC)
Expired
May 24, 2016, 4:00 PM CDT
In force
41 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Howell County, MO, Oregon County, MO

The radar

The Springfield radar (KSGF), 179 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 3:21 PM CDTTSTM WND DMGLanton, MOPICTURE OF TREE DOWN ALONG US HIGHWAY 17 NEAR LANTON. ALSO PICTURES OF MULITPLE TREE LIMBS DOWN IN LANTON AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.3 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2016-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1257 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2016-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 222 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1257 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
756 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
222 m²/s²
0-3 km storm-relative helicity
221 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted.

640 
WUUS53 KSGF 242019
SVRSGF
MOC091-149-242100-
/O.NEW.KSGF.SV.W.0059.160524T2019Z-160524T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
319 PM CDT TUE MAY 24 2016

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
  OREGON COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 400 PM CDT

* AT 319 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WEST
  PLAINS...MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WEST PLAINS...                    GRAND GULF STATE PARK...
  THAYER...                         MAMMOTH SPRING...
  ALTON...                          KOSHKONONG...
  BRANDSVILLE...                    MAMMOTH SPRING STATE PARK...
  COUCH...                          LANTON...
  MYRTLE...                         WILDERNESS...
  ROVER...                          

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.

&&

LAT...LON 3678 9188 3676 9112 3650 9113 3649 9124
      3650 9193
TIME...MOT...LOC 2019Z 286DEG 38KT 3665 9184 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

HATCH
1 follow-up statement
862 
WWUS53 KSGF 242035
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
335 PM CDT TUE MAY 24 2016

MOC091-149-242100-
/O.CON.KSGF.SV.W.0059.000000T0000Z-160524T2100Z/
HOWELL MO-OREGON MO-
335 PM CDT TUE MAY 24 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHEASTERN HOWELL AND OREGON COUNTIES...

AT 335 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF THAYER...MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GRAND GULF STATE PARK...          THAYER...
MAMMOTH SPRING...                 ALTON...
KOSHKONONG...                     MAMMOTH SPRING STATE PARK...
MYRTLE...                         WILDERNESS...
COUCH...                          

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.

&&

LAT...LON 3677 9156 3676 9112 3650 9113 3649 9124
      3650 9178
TIME...MOT...LOC 2035Z 286DEG 38KT 3660 9163 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

HATCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 12:42 PM CDT, 2 hours 37 minutes earlier.

Area forecast discussion, May 24, 12:42 PM CDT, 2 hours 37 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1242 PM CDT TUE MAY 24 2016

...AVIATION UPDATE...

.SHORT TERM...(Today and tonight)
Issued at 305 AM CDT Tue May 24 2016

Forecast concerns centered on convective and severe weather
potential and timing. Overall confidence is high on convective
potential, but medium to low on timing and severe potential.

Forecast area remains in southwesterly upper level flow, while
main surface boundary resides from Oklahoma northward through
central Kansas and into central Nebraska. Airmass will remain
moist and unstable, with surface dew points slowly climbing into
the middle and upper 60s by this afternoon. A combination of
residual outflow boundaries from earlier convection, weak
shortwaves in the flow will all combine for showers and
thunderstorms today. Biggest caveat is weaker deep layer shear
over the area this morning, but NAM is showing some increase
expected later this afternoon and evening. In addition, several
of the meso-models showing convection over Kansas also pushing
southeast towards the area later today. Thus, expect precipitation chances
to ramp up during the mid and late morning hours. Although
widespread severe weather is not expected, if convection over
Kansas can congeal into an MCS a higher probability of severe
weather will be possible across southeast Kansas and western
Missouri today.

Will have to watch for a similar situation tonight with
convection likely re-developing across Kansas/Oklahoma with the
potential to evolve into a forward propagating MCS which could
once again impact southeast Kansas and western Missouri. Details
in this very sketchy at this time. SPC had raised southeast Kansas
and western Missouri into Slight Risk category based on above
scenarios.

It will feel a little more humid out today, as high reach to near 80
and dew points rise into the middle and upper 60s with lows tonight
just in the middle 60s.

.LONG TERM...(Wednesday through Monday)
Issued at 305 AM CDT Tue May 24 2016

Confidence low to medium for this time frame. Overall pattern to
change very little through the period. Broad southwesterly upper
level flow will continue with a moist and rather unstable airmass
remaining in place across southeast Kansas and the Missouri
Ozarks. This will keep the unsettled weather pattern in place with
periodic showers and thunderstorms, along with warm and humid
conditions. Certainly cannot rule out periods of severe weather
through this stretch, but details will not be evident until closer
to the time frame. With that being said, medium range models still
advertising a stronger, negatively tilted shortwave to lift out
of the southwest Conus and through the area Friday night/ Saturday
morning. Depending on exact timing this may be our best shot for
widespread severe weather.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1238 PM CDT Tue May 24 2016

Outflow from last nights MCS over NE KS moving through SW MO this
afternoon. TSRA chances to diminish mid afternoon with MVFR
ceilings improving during the late afternoon into this evening.
TSRA chances to increase once again late tonight into early
Wednesday morning.

&&

.SGF Watches/Warnings/Advisories...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Raberding
LONG TERM...Raberding
AVIATION...Runnels
Hazardous weather outlook, May 24, 11:44 AM CDT, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1144 AM CDT TUE MAY 24 2016

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-251645-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1144 AM CDT TUE MAY 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

  THUNDERSTORMS WILL CONTINUE TO SLOWLY TRACK EAST ACROSS
  PORTIONS OF THE MISSOURI OZARKS THIS AFTERNOON. SMALL HAIL TO
  THE SIZE OF DIMES AND FREQUENT LIGHTNING WILL BE THE MAIN RISK
  WITH THESE STORMS.

  A FEW OF THE STRONGER STORMS WILL HAVE THE POTENTIAL FOR
  QUARTER SIZE HAIL AND ISOLATED DAMAGING WIND GUSTS THIS
  AFTERNOON. HEAVY RAINFALL WILL ALSO OCCUR WITH THE
  THUNDERSTORMS WHICH WILL LEAD TO AN ISOLATED FLASH FLOODING
  RISK WHERE MULTIPLE STORMS TRACK OVER THE SAME LOCATIONS.

  STORMS ARE EXPECTED TO END FROM NORTHWEST TO SOUTHEAST BY EARLY
  THIS EVENING. ADDITIONAL STORMS MAY THEN DEVELOP ACROSS THE
  PLAINS THIS EVENING AND DIVE SOUTH INTO THE AREA OVERNIGHT INTO
  EARLY WEDNESDAY MORNING. ADDITIONAL LOCALLY HEAVY RAINFALL AND
  A FEW STRONG WIND GUSTS WILL BE POSSIBLE TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

  SEVERAL ROUNDS OF THUNDERSTORMS WILL CONTINUE TO IMPACT THE
  REGION THROUGH THIS WEEKEND. THERE WILL BE BREAKS AND DRY
  PERIODS BETWEEN THE ROUNDS. BUT THUNDERSTORMS CAN BE EXPECTED
  AT TIMES EVERY DAY/NIGHT THROUGH THE REST OF THIS WEEK INTO
  THIS WEEKEND.

  ALONG WITH FREQUENT LIGHTNING...LARGE HAIL APPEARS TO BE THE
  MOST LIKELY SEVERE WEATHER THREAT FROM THE THUNDERSTORMS. WITH
  HIGH VALUES OF INSTABILITY AND COLD TEMPERATURES IN THE MID
  LEVELS OF THE ATMOSPHERE...VERY LARGE HAIL MAY BE POSSIBLE WITH
  SOME THUNDERSTORMS. IN ADDITION TO THE HAIL THREAT...GUSTY
  WINDS AND A A LOW RISK FOR A TORNADO WILL BE POSSIBLE.

  IN ADDITION TO THE SEVERE WEATHER THREAT...FLOODING WILL ALSO
  BE A CONCERN AS MULTIPLE ROUNDS OF RAIN AFFECT THE REGION.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON ACROSS PORTIONS
  OF THE MISSOURI OZARKS.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

WISE

In the hours before

Special weather statement, May 24, 1:13 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
113 PM CDT TUE MAY 24 2016

MOZ095-102>104-241900-
CHRISTIAN MO-TANEY MO-BARRY MO-STONE MO-
113 PM CDT TUE MAY 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CHRISTIAN...WESTERN
TANEY...SOUTHEASTERN BARRY AND SOUTHERN STONE COUNTIES UNTIL 200 PM
CDT...

AT 112 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES SOUTHWEST OF GALENA...OR 12 MILES WEST OF KIMBERLING CITY...
MOVING EAST AT 35 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
BRANSON...                        LAKE TANEYCOMO...
TABLE ROCK LAKE...                TABLE ROCK STATE PARK...
HOLLISTER...                      SILVER DOLLAR CITY...
KIMBERLING CITY...                FORSYTH...
MERRIAM WOODS...                  SHELL KNOB...
REEDS SPRING...                   ROCKAWAY BEACH...
BULL CREEK...                     INDIAN POINT...
BRANSON WEST...                   GALENA...
MCCORD BEND...                    TABLE ROCK...
EMERALD BEACH...                  KIRBYVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3656 9369 3678 9371 3687 9303 3657 9308
TIME...MOT...LOC 1812Z 260DEG 32KT 3670 9363

HATCH
Special weather statement, May 24, 1:49 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
149 PM CDT TUE MAY 24 2016

MOZ093-241930-
NEWTON MO-
149 PM CDT TUE MAY 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR NEWTON COUNTY UNTIL 230 PM CDT...

AT 149 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTH OF SAGINAW...OR 7 MILES NORTHWEST OF NEOSHO...MOVING
NORTHEAST AT 10 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
NEOSHO...                         SENECA...
GRANBY...                         DIAMOND...
LOMA LINDA...                     SAGINAW...
NEWTONIA...                       STARK CITY...
RITCHEY...                        RACINE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3697 9461 3705 9439 3705 9415 3684 9417
      3676 9461 3677 9462
TIME...MOT...LOC 1849Z 238DEG 10KT 3692 9449

HATCH
Local storm report, May 24, 2:19 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
219 PM CDT TUE MAY 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 PM     FLOOD            4 ESE ALTON             36.68N 91.34W
05/24/2016                   OREGON             MO   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED 2 FEET OF WATER OVER HIGHWAY 160
            EAST OF ALTON JUST WEST OF ROUTE CC.

&&

RFRYE
Local storm report, May 24, 2:26 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
226 PM CDT TUE MAY 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     FLOOD            1 WSW COUCH             36.60N 91.40W
05/24/2016                   OREGON             MO   DEPT OF HIGHWAYS

            MODOT REPORTS ROUTE A CLOSED OVER FREDERICK CREEK WEST OF
            COUCH DUE TO FLOODING.

&&

RFRYE
Local storm report, May 24, 2:30 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
230 PM CDT TUE MAY 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     FLOOD            3 ESE COUCH             36.59N 91.33W
05/24/2016                   OREGON             MO   DEPT OF HIGHWAYS

            MODOT REPORTS ROUTE E CLOSED DUE TO FLOODING OVER
            FREDERICK CREEK EAST OF COUCH.

&&

RFRYE
Local storm report, May 24, 2:37 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
237 PM CDT TUE MAY 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     TSTM WND DMG     3 NE RACINE             36.92N 94.48W
05/24/2016                   NEWTON             MO   LAW ENFORCEMENT

            POWER POLE REPORTED DOWN BY LAW ENFORCEMENT NEAR THE
            INTERSECTION OF IRIS RD AND GOLDFINCH ROAD.

&&

RFRYE

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 9:27 AM CDTSpecial Weather StatementSGFVernon33 min
May 24, 10:22 AM CDTSpecial Weather StatementSGFBarton, Jasper38 min
May 24, 11:56 AM CDTSpecial Weather StatementSGFGreene34 min
May 24, 12:03 PM CDTAreal Flood AdvisorySGFBarton, Jasper6 hr
May 24, 1:13 PM CDTSpecial Weather StatementSGFStone47 min
May 24, 1:30 PM CDTSevere Thunderstorm WarningSGFChristian, Stone, Taney45 min
May 24, 1:49 PM CDTSpecial Weather StatementSGFNewton41 min
May 24, 2:10 PM CDTAreal Flood AdvisorySGFOregon6 hr
May 24, 3:05 PM CDTFlash Flood WarningSGFOregon, Shannon6 hr
May 24, 3:22 PM CDTTornado Warning Tornado observedSGFHowell, Oregon23 min
May 24, 4:00 PM CDTSevere Thunderstorm WarningSGFOregon31 min
May 24, 6:39 PM CDTAreal Flood WarningSGFHowell, Oregon, Ozark, Shannon10 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.